# SDR R61A2024040600015

- Difficulty date: March 19, 2024
- Submitted: April 7, 2024
- Operation: Air carrier
- Aircraft: N455YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000455
- Aircraft time: 22,125 hours, 15,059 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17092856001
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND AT FRAME 84 CROSSBEAM, RH SIDE.  PERFORMED PERMANENT REPAIR ON CROSSBEAM FR 84 RH SIDE. REF EMB ETD2024-170-008243.
